# SDR SWAA2025050667558

- Difficulty date: May 4, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 63,591 hours, 38,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Displaced
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS. EMERGENCY LIGHT LENSE DISPLACED AIRCRAFT LEFT AFT<[01] SECURED EMERGENCY LIGHT LENSE REF SIP
